Optimality results for dividend problems in insurance

Research output: Contribution to journalArticleResearchpeer-review

Abstract

This paper is a survey of some classical contributions and recent progress in identifying optimal dividend payment strategies in the framework of collective risk theory. In particular, available mathematical tools are discussed and some challenges are described that occur under various objective functions and model assumptions. Finally, some open research problems in this field are stated.

Original languageEnglish
Pages (from-to)295-320
Number of pages26
JournalRevista de la Real Academia de Ciencias Exactas, Fisicas y Naturales / Serie A, Matematicas
Volume103
Issue number2
DOIs
Publication statusPublished - 1 Dec 2009
Externally publishedYes

    Fingerprint

Keywords

  • Dividends
  • Dynamic programming
  • Hamilton-jacobi-bellman equation
  • Risk theory
  • Stochastic control

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology
  • Computational Mathematics
  • Applied Mathematics

Fields of Expertise

  • Human- & Biotechnology

Cite this